# SDR AALA202110181125

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON DOOR STOP FITTING LOCATED CUTOUT BETWEEN FRAME 26 TO FRAME 27 IN FORWARD CARGO COMPARTMENT. REMOVED DOOR STOP FITTING LOCATED ON CUT-OUT BETWEEN  FRAME 26 AND FRAME 27 IN FORWARD CARGO COMPARTMENT PER A320 SRM 51-42-11-801 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND DAMAGE. THEN REPLACED DOOR STOP FITTING PER A320 SRM 51-72-11-911-001.
